# SDR 99ZZZM210

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 333 - HAD AN AIR TURN BACK TO TPA, NR 2 FIRE WARNING INDICATION ON CLIMB-OUT, LIGHT EXTINGUISHED WHEN THRUST LEVER WAS RETARDED.  REQUIRED FIRE LOOP END CHAFING ON ENGINE COWL.  NO FIRE DETECTION ON ENGINE RUN UP.  (M)
